Journal of Symbolic Logic

Review: William Barrett, On Dewey's Logic

Carl G. Hempel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 6, Issue 3 (1941), 103.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389254

JSTOR
links.jstor.org

Citation

Hempel, Carl G. Review: William Barrett, On Dewey's Logic. J. Symbolic Logic 6 (1941), no. 3, 103. https://projecteuclid.org/euclid.jsl/1183389254


Export citation